# SDR DALA2024011800749

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,833 hours, 35,279 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: COMPLY WITH ER/A 614993-14. REF BY AIRBORNE/PEMCO NR.14869.0036. C/A: C/W ALL STEPS OF PRI 614993-14 REV 01 AWAITING FINAL ERAJR 1604328 RECEIVED FIANL ERA 614993-14 AD REV O AND IT MATCHES PRI 614993-14 AD REV 01 ALLV WORK COMPLETED. PER SECTION 1. SEE ATTACHED ERA FOR REPETITIVE INSPECTION ON SECTION II. ASSOCIATED ER/A 00-614993 ADDED FOR AC 3258. (LP: 0157383)
